Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2985
Title: Polynomial Lienard equations near infinity
Authors: DUMORTIER, Freddy 
HERSSENS, Chris 
Issue Date: 1999
Publisher: ACADEMIC PRESS INC
Source: JOURNAL OF DIFFERENTIAL EQUATIONS, 153(1). p. 1-29
Abstract: We study the behaviour near infinity of the (generalized) Lienard equations (x) over dot = y, (y) over dot = -Sigma(k=0)(m) a(k)x(k) - y Sigma(k=0)(n) b(k)x(k) providing a complete classification using Poincare compactification as well as Poincare-Lyapunov compactification. We show that all the necessary information is contained in a(m) and b(n), except for the so called "center-focus" problem occuring in case m greater than or equal to 2n + 1 with m, n odd, and where the behaviour also depends on the value of the other coefficients a(i) and b(j). We also indicate how to take care about obtaining uniform information near infinity. (C) 1999 Academic Press.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Dumortier, F, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.freddy.dumortier@luc.ac.be herssens@iuc.ac.be
Document URI: http://hdl.handle.net/1942/2985
DOI: 10.1006/jdeq.1998.3543
ISI #: 000079336900001
Type: Journal Contribution
Validations: ecoom 2000
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

24
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

23
checked on May 13, 2022

Page view(s)

40
checked on May 15, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.